Efficient word alignment with Markov Chain Monte Carlo

Robert Östling, Jörg Tiedemann

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalThe Prague Bulletin of Mathematical Linguistics
Volume106
Pages (from-to)125-146
Number of pages22
ISSN0032-6585
DOIs
Publication statusPublished - 1 Oct 2016
MoE publication typeA1 Journal article-refereed

Fields of Science

  • 6121 Languages

Cite this

@article{a4611bfcb4b04200b156b8199174822f,
title = "Efficient word alignment with Markov Chain Monte Carlo",
keywords = "6121 Languages",
author = "Robert {\"O}stling and J{\"o}rg Tiedemann",
year = "2016",
month = "10",
day = "1",
doi = "10.1515/pralin-2016-0013",
language = "English",
volume = "106",
pages = "125--146",
journal = "The Prague Bulletin of Mathematical Linguistics",
issn = "0032-6585",
publisher = "UNIVERZITA KARLOVA",

}

Efficient word alignment with Markov Chain Monte Carlo. / Östling, Robert; Tiedemann, Jörg.

In: The Prague Bulletin of Mathematical Linguistics, Vol. 106, 01.10.2016, p. 125-146.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Efficient word alignment with Markov Chain Monte Carlo

AU - Östling, Robert

AU - Tiedemann, Jörg

PY - 2016/10/1

Y1 - 2016/10/1

KW - 6121 Languages

U2 - 10.1515/pralin-2016-0013

DO - 10.1515/pralin-2016-0013

M3 - Article

VL - 106

SP - 125

EP - 146

JO - The Prague Bulletin of Mathematical Linguistics

JF - The Prague Bulletin of Mathematical Linguistics

SN - 0032-6585

ER -